| Catalog Number |
8450107530 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgical procedure, the bur broke in the attachment.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
D4: udi is unknown as the part/ lot number was not reported.H6: a follow up report will be filed once the quality investigation is complete.
Additional Manufacturer Narrative
D4: full udi is unknown as the lot number was not reported.H6: the quality investigation is complete.
Event or Problem Description
No new information.